# SDR GLBA201201141

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120
- Aircraft serial: 120293
- Aircraft time: 30,302 hours, 31,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTTOM OVERWING EMERGENCY LIGHT DO NOT ILLUMINATE ON THE LT OR RT WING.  MX REPAIRED CHAFED WIRES ON THE RT AFT EXT EMERGENCY LIGHTS, IAW AIM 14.3.0, OPS CHECKED GOOD IAW MM 33-50-00.
